# SDR DXTA2023092796590

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6129
- Aircraft time: 4,441 hours, 2,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMER EXIT SIGN ABOVE SEAT #1 IS INOP. ALL OTHER EMERGENCY LIGHTS IN CABIN ARE FUNCTIONAL. //SIGNOFF// FOUND EMERGENCY LIGHT LED PANEL CONNECTOR NOT FULLY PLUGGED IN. RECONNECTED CONNECTOR IAW CHALLENGER 650 SPM 20-20-00. OPS CHECK OF LH FWD CABIN DIVIDER EMERGENCY EXIT LIGHT ABOVE SEAT #1 GOOD AT THIS TIME.
